# SDR UALA2008112606678

- Difficulty date: November 25, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 69,107 hours, 11,417 cycles
- Engine: Pwa PW4060
- System (JASC): 4990 · APU Oil System
- Part: Switch
- Part number: 38760483
- Part serial: 305375
- Condition: Faulty
- Location: Controller
- Component: Controller
- Component part number: 217734220
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN AGAIN, FAULT LIGHT ON UNSUCCESSFUL RESTART.  REPLACED APU CONTROLLER.  REPLACED GEN OIL FLTR DELTA P SWITCH, TWICE (24NOV AT IAD & 26NOV AT ORD).
